# SDR SIMA200123417

- Difficulty date: August 13, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION WAS FOUND ON FLOOR FRAME 258.  CORROSION WAS REMOVED AND AREA WAS REPAIRED IAW SAAB REPAIR STATEMENT 340SDS002195.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
